3 doctors weighed in:

3rd day of lightheadedness, dizziness. Blood pressure as low as 92/60. I am not diabetic. PCP thinks Spironolactone is problem (taken 3 months).

3 doctors weighed in
Dr. Olakitan Akinjagunla
Internal Medicine
2 doctors agree

In brief: Possibly

This medication can lower your blood pressure.
I agree with your physician. The metformin can also lower your blood sugar compounding the problem. I hope your PCP is addressing the problem. Keep in touch with your PCP

In brief: Possibly

This medication can lower your blood pressure.
I agree with your physician. The metformin can also lower your blood sugar compounding the problem. I hope your PCP is addressing the problem. Keep in touch with your PCP
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available